MAUDE Adverse Event Report: ARTHREX, INC. COMPRESSION SLEEVE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. COMPRESSION SLEEVE; INTRAMED FIXATN ROD AND ACCESS
Model Number COMPRESSION SLEEVE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that (qty.2) of an 5031-000 locking tool assembly galileo lag screw and (qty.2) of an 5032-000 compression sleeve, lag screw inserter were not working for compression during the cases.This occurred on three occasions, with no patients affected by the issue.No further information or individual case details were provided.This was discovered during cases where no individual case information was provided, and no adverse effects on the patient were reported.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, g3.
 
Event or Problem Description
Additional information was received on 05/07/2025: during a trochanteric nail procedure on an unknown date, the compression wheel and inserter handle failed to provide proper compression, exhibiting slipping or clicking at a certain point when attempting to compress.This issue had previously been observed in three cases involving troch nails, though specific dates or case details are unavailable.While the issue did not impact the cases or patients, a recurring pattern was later identified.The case was completed in standard fashion, achieving as much compression as the instrument allowed without requiring additional products.There was no reported delay, and no additional anesthesia was administered.The affected products, in this case, included the lag screw inserter and compression wheel.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause for the reported failure can be attributed to wear and tear of the device, as the manufacturing date is 2022.The complaint allegation was not confirmed as the device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
COMPRESSION SLEEVE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22017963
Report Number1220246-2025-02041
Device Sequence Number15613713
Product Code HSB
UDI-Device Identifier00848665036480
UDI-Public(01)00848665036480(11)220425(10)212986
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMPRESSION SLEEVE
Device Catalogue Number5032-000
Device Lot Number212986
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/07/2025
09/19/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/30/2025
09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown